# SDR DALA2017012300587

- Difficulty date: January 12, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 56,923 hours, 30,766 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

LOST ALL ELECTRICAL POWER ON TOUCHDOWN. EMERGENCY POWER DID NOT PICK UP BUSS. EMERGENCY POWER AUTO FAULT WARNING ANNUNCIATED ON EOAP.  EMERGENCY LIGHTS WORKED.  WHEN EXTERNAL POWER APPLIED ALL BUSSES CAME ONLINE.  NOTED LEFT AND RIGHT COOLING FAN CIRCUIT BREAKERS POPPED.  CORRECTIVE ACTION:  MAINTENANCE FOUND LEFT HEAT EXCHANGER FAN CIRCUIT BREAKER POPPED.  RESET 2 EACH PHASE BREAKERS.  RAN ENGINES AND 3 PHASES BREAKERS POPPED.  FWD LEFT HEAT EXCHANGER FAN TO MCO/PLAC PER MEL 21-55-01.  REMOVED AND REPLACED EPCU.  REMOVED AND REPLACED HEAT EXCHANGER COOLING FAN IAW MM.  OPERATION CHECKS OK.
